# SDR SWIA202053151

- Difficulty date: August 19, 2020
- Submitted: October 12, 2020
- Operation: Air carrier
- Aircraft: N679CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15132
- Aircraft time: 31,280 hours, 20,311 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 295
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVIONICS BAY FS 295.00 LOWER FRAME CORRODED BETWEEN STR 26L AND STR 26R.  C-CHECK  RO 10/9/2020.  MAIN AVIONICS BAY FS 295.00 LOWER FRAME CORROSION FOUND TO BE ON MORE THAN ONE ELEMENT IN A GIVEN CROSS-SECTION ABOVE .700 FROM RADIUS OF FRAME AND IS FOUND TO BE OUT OF LIMITS, REF CRJ 900 SRM.  PERFORMED REPAIR OF FS 295 FRAME FROM STGR 25L TO STGR 25R, REF  CRJ900 SRM AND REO.  NO LEAKS NOTED.  COMPLIED WITH.
